It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Stroke caused by phenylpropanolamine? Cold remedies and weight loss drugs.

Re: Stroke caused by phenylpropanolamine? Cold remedies and weight loss drugs.

[ Back to Messages ]

Message

Posted by richard moore on December 13, 2000 at 00:39:39:

In Reply to: Re: Stroke caused by phenylpropanolamine? Cold remedies and weight loss drugs. posted by J Cohen on November 07, 2000 at 20:11:13:

: : : Has anyone had any experience with the drug phenylpropanolamine found in many cold remedies and weight-loss drugs as it is connected to a higher risk of strokes? If so, please email me with details.
: : __________________________________________________
: : I heard about that. I think that may have been a factor in my stroke, because I was taking a lot of cold medicines before my stroke (because I used to work and go to school that was really cold and I always caught colds). If any of you wish to see articles about this, just click on the link below and when you get there do a keyword search for stroke or PPA.

: It is true. Can I sue???
in reply to "can i sue?" there is as of 12-12-00 a telephone number for class action lawsuit on
television in california. I plan to join this lawsuit if it is legit. I believe my wife, who was 36
at the time of the first cva was caused by ppa. a combo of dexitrim and motrin. cva #2
occured in january of 2000. she was taking dimetapp and motrin at that time. the drs. did
not connect these medications at the time. anyone with any information on this subject
is encouraged to contact me.




Follow Ups




All times are GMT -7. The time now is 06:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!